# SDR C2XA05TY057

- Difficulty date: October 24, 2005
- Submitted: October 27, 2005
- Operation: Air carrier
- Aircraft: N25504
- Make and model: Emb EMB-135ER
- Aircraft serial: 145186
- Aircraft time: 11,107 hours, 1,099 cycles
- System (JASC): 3097 · Ice/Rain Protection System Wiring
- Part: Connector
- Condition: Loose
- Location: Anti Ice System
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

TYS - ON CLIMB THE CREW GOT A ICAS MESSAGE THAT THE WING ANTI-ICE FAIL, CREW RETURN TO BLOCK AND MAINTENANCE FOUND A PUSH PIN ON A CONNECTOR LOOSE.  MAINTENANCE REINSERTED THE PIN AND OPS CHECKS WERE GOOD.  AIRCRAFT WAS RELEASED TO SERVICE.
